Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Duality in products of groups with operators

Author: J. W. Ellis
Journal: Trans. Amer. Math. Soc. 83 (1956), 301-312
MSC: Primary 22.0X
MathSciNet review: 0087030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Subwensji Funduszu kultury narodowey, Warsaw, 1932, p. 50.
  • [2] J. Dixmier, Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. vol. 51 (1950) pp. 387-408. MR 0033445 (11:441e)
  • [3] D. H. Hyers, Locally bounded linear topological spaces, Revista de Ciencias vol. 41 (1939) pp. 558-574.
  • [4] S. Kaplan, Extensions of the Pontrjagin duality, I: Infinite products, Duke Math. J. vol. 15 (1948) pp. 649-658. MR 0026999 (10:233c)
  • [5] M. Katětov, On convex topological linear spaces, Acta Facultatis Rerum Naturalium Universitatis Carolinae, Prague, no. 181 (1948) pp. 1-20. MR 0026242 (10:127c)
  • [6] G. Köthe, Die Quotientenräume eines linear vollkommen Raumes, Math. Zeit. vol. 51 (1947) pp. 17-35. MR 0023454 (9:358e)
  • [7] J. V. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169. MR 1546041

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society